应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST  2013, Vol. 29 Issue (1): 97-105    DOI:
article Current Issue| Next Issue| Archive| Adv Search |
The Strong Law of Large Numbers of Random Walk in Random Environments on Half-Line
Zhu Dongjin
School of Mathematics and Computer Science, Anhui Normal University

  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn